Trudy Matematicheskogo Instituta imeni V.A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Matematicheskogo Instituta imeni V.A. Steklova, 2006, Volume 253, Pages 101–110 (Mi tm87)  

This article is cited in 5 scientific papers (total in 5 papers)

Holomorphic Equivalence of Tube Domains in C2

N. G. Kruzhilina, P. A. Soldatkinb

a Steklov Mathematical Institute, Russian Academy of Sciences
b Russian State University for the Humanities
Full-text PDF (201 kB) Citations (5)
References:
Abstract: It is proved that, except in a few explicitly described cases, two connected tube domains in C2 are biholomorphically equivalent if and only if they are affinely equivalent.
Received in November 2005
English version:
Proceedings of the Steklov Institute of Mathematics, 2006, Volume 253, Pages 90–99
DOI: https://doi.org/10.1134/S008154380602009X
Bibliographic databases:
Document Type: Article
UDC: 517.55+515.177
Language: Russian
Citation: N. G. Kruzhilin, P. A. Soldatkin, “Holomorphic Equivalence of Tube Domains in C2”, Complex analysis and applications, Collected papers, Trudy Mat. Inst. Steklova, 253, Nauka, MAIK «Nauka/Inteperiodika», M., 2006, 101–110; Proc. Steklov Inst. Math., 253 (2006), 90–99
Citation in format AMSBIB
\Bibitem{KruSol06}
\by N.~G.~Kruzhilin, P.~A.~Soldatkin
\paper Holomorphic Equivalence of Tube Domains in~$\mathbb C^2$
\inbook Complex analysis and applications
\bookinfo Collected papers
\serial Trudy Mat. Inst. Steklova
\yr 2006
\vol 253
\pages 101--110
\publ Nauka, MAIK «Nauka/Inteperiodika»
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm87}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2338691}
\zmath{https://zbmath.org/?q=an:1351.32002}
\elib{https://elibrary.ru/item.asp?id=13515690}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2006
\vol 253
\pages 90--99
\crossref{https://doi.org/10.1134/S008154380602009X}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33748300571}
Linking options:
  • https://www.mathnet.ru/eng/tm87
  • https://www.mathnet.ru/eng/tm/v253/p101
  • This publication is cited in the following 5 articles:
    1. Isaev A., “Affine rigidity of Levi degenerate tube hypersurfaces”, J. Differ. Geom., 104:1 (2016), 111–141  crossref  mathscinet  zmath  isi  elib  scopus
    2. Satoru Shimizu, “Prolongation of holomorphic vector fields on a tube domain”, Tohoku Math. J. (2), 65:4 (2013)  crossref
    3. Isaev A.V., “On the number of affine equivalence classes of spherical tube hypersurfaces”, Math. Ann., 349:1 (2011), 59–74  crossref  mathscinet  zmath  isi  elib  scopus
    4. Isaev A., Spherical tube hypersurfaces, Lecture Notes in Math., 2020, Springer, Heidelberg, 2011, xii+220 pp.  crossref  mathscinet  zmath  isi  scopus
    5. Isaev A.V., “Zero CR-curvature equations for rigid and tube hypersurfaces”, Complex Var. Elliptic Equ., 54:3-4 (2009), 317–344  crossref  mathscinet  zmath  isi  elib  scopus
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Труды Математического института имени В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Statistics & downloads:
    Abstract page:353
    Full-text PDF :96
    References:58
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025